| Model Number |
8888345611 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, right after the catheter implantation on the day of the event, the catheter had a leakage in the third lumen.The leak was located at the junction of the third port (middle) of the extension tube and bifurcate.The catheter was not repaired.There was nothing unusual observed on the device prior to use.Flushing was done prior to use with normal result.There were no other defects/damages found on the product where the leak was observed.There was no luer adapter issue.Tego was not utilized and there were no other products utilized with the device.The cleaning agent used on the device was povidone iodine.There was no excessive force used on the device.The insertion site was not treated prior to product placement.As a remedial action, a new catheter was inserted on the same day of the event.There was a blood loss of 1-2 ml (milliliters) and blood transfusion was not required.There was no intervention/treatment required due to the event.The patient did not have any symptoms or complications associated with this event.There was no reported patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was a leak on the extension tube at the bifurcate.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, right after the catheter implantation on the day of the event, the catheter had a leakage in the third lumen.The leak was located at the junction of the third port (or middle port of the triple lumen catheter) of the extension tube and bifurcate.The catheter was not repaired.There was nothing unusual observed on the device prior to use.Flushing was done prior to use with normal result.There were no other defects/damages found on the product where the leak was observed.There was no luer adapter issue.Tego was not utilized, and there were no other products utilized with the device.The cleaning agent used on the device was povidone iodine.There was no excessive force used on the device.The insertion site was not treated prior to product placement.As a remedial action, a new catheter was inserted on the same day of the event.There was a blood loss of 1-2 ml (milliliters), and blood transfusion was not required.There was no intervention/treatment required due to the event.The patient did not have any symptoms or complications associated with this event.There was no reported patient injury.